Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2016, Volume 28, Number 12, Pages 107–121 (Mi mm3800)  

About one parallel version of the $2^{nd}$ order incomplete triangular factorization

O. Yu. Milyukova

Keldysh Institute of Applied Mathematics of Rus. Acad. Sci., Moscow

Abstract: One parallel version of the stabilized $2^{nd}$ order incomplete triangular factorization is considered as preconditioner for the conjugate gradient method. This parallel version is based on the reordering of the matrix used of certain domain decomposition type splitting with separators. The incomplete factorization is organized using the truncation of fill-in “by value” within the subdomains and “by position” and “by value” at the separators. Non-failure operation of the considered method is theoretically proved, non-failure operation and convergence speed of the parallel method are numerically investigated. For an MPI implementation of the iterative linear solver, numerical results are given obtained for matrices from the University of Florida collection.

Keywords: iterative linear solvers, sparse matrices, incomplete triangular factorization, parallel preconditioning.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 3


Full text: PDF file (504 kB)
References: PDF file   HTML file
Received: 06.10.2015

Citation: O. Yu. Milyukova, “About one parallel version of the $2^{nd}$ order incomplete triangular factorization”, Matem. Mod., 28:12 (2016), 107–121

Citation in format AMSBIB
\Bibitem{Mil16}
\by O.~Yu.~Milyukova
\paper About one parallel version of the $2^{\text{nd}}$ order incomplete triangular factorization
\jour Matem. Mod.
\yr 2016
\vol 28
\issue 12
\pages 107--121
\mathnet{http://mi.mathnet.ru/mm3800}
\elib{https://elibrary.ru/item.asp?id=28119143}


Linking options:
  • http://mi.mathnet.ru/eng/mm3800
  • http://mi.mathnet.ru/eng/mm/v28/i12/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:124
    Full text:64
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022